| Catalog Number |
00598801013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with a history of unknown right total knee arthroplasty infection had a second stage revision performed.Subsequently, the patient was revised approximately 6 years post implantation due to instability.No further information has been provided at this time.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).D10: st prc tib plt size 4, #item 00598003702, #lot j6537701.Prc agmt block dist sz f 5mm, #item 00599003610, #lot 63974685.Prc agmt block dist sz f 5mm, #item 00599003610, #lot 63832559.Stem implant, #item 00598801012, #lot 64358368.Lcck fem implant sz f-r, #item 00599401692, #lot 64179221.Ng lcck art sf, #item 00599403212, #lot 63447463.All poly pat comp, #item 00597206532, #lot 64358540.Prc tib block 5mm sz4, #item 00-5988-004-26, #lot 63245817.Prc tib block 5mm sz4, #item 00-5988-004-26, #lot 64146401.Therapy date: (b)(6) 2025.G2: foreign source country: australia.H6 suggested component code: mechanical (g04) - stem.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6.The cmp was not confirmed.- visual examination of the provided pictures identified explanted device with bone cement and foreign debris on the surfaces.As the implants were not returned, further evaluations could not be provided.- review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.- the reported products were reviewed for compatibility with no issues noted.- for the articular surface, femoral augments, 13mm diameter stem, and tibial augments: review of complaint history found no additional related issues for these items and the reported part and lot combinations.- radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.- medical records were provided and reviewed by a health care professional.Review of the available records identified the following: initial / stage 2 revision op note demonstrate no intraop complications.- a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.